AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Blaschke's Rolling Theorem in \({\mathbb R}^n\)
J. N. Brooks and J. B. Strantzen
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1989; 101 pp; softcover
Volume: 80
ISBN-10: 0-8218-2466-X
ISBN-13: 978-0-8218-2466-5
List Price: US$23
Individual Members: US$13.80
Institutional Members: US$18.40
Order Code: MEMO/80/405
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia